# SDR YENA2008080

- Difficulty date: August 16, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 26,453 hours, 9,523 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B040000
- Part serial: 05406
- Condition: Failed
- Location: Nr2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 640, SFO-JFK, DIVERTED TO LGB, ENG 1 AND ENG 2 BLEED FAULTS DURING TAKEOFF DEPARTURE PHASE, ENG 2 BLEED FAULT OCCURRED FIRST.  REPLACED NR 2 ENG THERMOSTAT FIN7170HM2.  LEAK CHECK GOOD.  REF AMM 36-11-06.  REMOVED AND REPLACED NR 1 ENG FAN AIR VALVE THERMOSTAT FOR TROUBLESHOOTING IAW 36-11-43-04 71770HM1.  LEAK CHECK OK.  (S)
